News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Nephrology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Nephrology Answers List

Forum Name: Miscellaneous Nephrology Topics

Question: Kidney problems


 keystoneGirl - Tue Aug 07, 2007 4:52 pm

My mom is 54 years old and she is diagnosed with borderline diabetes 5 years back. The hypochondriac that she is, she got herself tested for microalbuminurea two years back and it was 5. Last month she got tested and it was 700. Now it came down to 350.

She is taking Cardace, ARB inhibitor.

She is also taking Zyloric for Uric acid. The uric acid was 7% before and now it is 3%.

Symptoms include

1. Foamy Urine
2. Tingling sensation ( parenthesias) almost all the time.
3. On and off Swollen legs.

I am worried about her and not sure what the diagnosis or who to take her.

Thanks
 keystoneGirl - Tue Aug 07, 2007 4:56 pm

Her blood pressure is 130/80

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here